# SDR RRXA11418

- Difficulty date: July 18, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Door
- Part number: 5769581501
- Condition: Cracked
- Location: R/H I/B L/E Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND R/H I/B SLOT UPPER PANEL CRACKED.  *** CORRECTIVE ATION *** NDT MARKED END OF CRACK REF NDT SPM 06-10-01001.  OPENED SLOT DOOR IAW MM 27-80-1, STOP DRILLED CRACK PER DHSK 873-943.  FABRICATED DOUBLER IAW DHSK 873-943, INSTALLED  DOUBLER IAW DHSK 873-943.  OPS CHECK OF SLOT DOOR ACCOMPLISHED ON NR 86548.
